# SDR SWIA2025112400002

- Difficulty date: November 2, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 48,421 hours, 41,996 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rivet
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 654.50 FRAME SPLICE AT STGR 6L HAS A RIVET HEAD POPPED OFF, POSSIBLE CORROSION  (FILED CLOSED)COMPLIED WITH REO 601R-53-61-8415 REV. -,  TEMPORARY REPAIR FOR BLENDED CORROSION DAMAGE TO LH & UPPER FRAME SECTORS AT FS654.50 BETWEEN STR5L - STR7L.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
